# SDR P5CA2015101800165

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 16,102 hours, 2,857 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR TILT EICAS, PERFORMED ADJUSTMENT/TEST OF THE LT BODY GEAR TRUCK TILT SENSOR IAW AMM 32-61-12-820-801.  TEST SATISFACTORY.  MEASURED GAP BETWEEN TILT SENSOR AND TARGET AND FOUND OK.  ACCOMPLISHED OVERWEIGHT LANDING CONDITION INSPECTION IAW AMM 05-51-39/201. NO DAMAGE NOTED.
